# SDR CALA2021100401775

- Difficulty date: October 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767
- Aircraft serial: 29449
- Aircraft time: 82,264 hours, 11,615 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Panel
- Part number: NA
- Condition: Missing
- Location: Eng1 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 UPON ARRIVAL AT THE GATE, FOUND PANEL 436AL MISSING FROM THE #1 ENGINE O/B PYLON. DUE TO NOT HAVING THE CORRECT PANEL IN STOCK IN EWR. NEED TO CDL DDP COMPLIED WITH. PLACARD APPLIED. PANEL 436AL. DISPATCH DESK: 64   NAME: MANN DATE: 01-OCT-21- #1 PYLON NACELLE STRUT ACCESS DOOR 436AL MISSING. SDR FLAGGED ESC NOTIFIED ADDING PHOTO OF MISSING PANEL. INSPECTED AREA FOR DAMAGE DONE BY PANEL DEPARTING AND NO DAMAGE FOUND ON THE A/C.
